| Catalog Number |
2H8537 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink continu-flo solution set had a hole in the tubing near the roller clamp.It was further reported that the issue occurred when they tried to remove the tubing from the roller clamp guide.This issue was identified after use.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed to the photograph using the naked eye; however, no hole was observed; and due to the nature of the sample no additional testing could be performed.Therefore, the reported problem could not be verified or refuted.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.